MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA PLI GVF INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA PLI GVF INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-04-008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: examination of the returned implant reveals signs of poly wear.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the following device was received as blind unit: part: 158104008.Lot: 14071498.The degvf is the raw material lot.However, it couldnt be associated with a complaint or any other existing record.As a result, this product complaint was created to analyze the returned device from (b)(6).This complaint involves one (1) device.

Brand Name
SIGMA PLI GVF INS 4 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12525502
Report Number1818910-2021-20971
Device Sequence Number12048825
Product Code JWH
UDI-Device Identifier10603295062608
UDI-Public10603295062608
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K082500
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1581-04-008
Device Catalogue Number158104008
Device Lot NumberD14071498
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2021
Initial Report FDA Received Date09/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1